Home Page | Schedules | Training Classes | Memberships & Donations
Contact Us | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV Programming Schedule January 5-11, 2020

Back To Schedules List Page

NOW ON XFINITY CHANNELS 29 & 1088

Note: If you don't have access to Xfinity Cable you can still see CTV programs: many CTV producers make their programs available online on YouTube etc.
See info & links at the end of each show description below. Some programs are available on DVD from the producers. Email info@CTV29.org for more info.



SUNDAY 1/5/2020 - Week 1096 - Xfinity Channels 29 & 1088


12:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Leo Rivers. (120 min)

1:00 AM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

1:30 AM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

2:00 AM

Strata: Portraits of Humanity "December 2019" (How the Romans made glass; discovering ancient Trento, Italy Part 2) (1) In this episode of the ArchaeoDuck series, Chloe Duckworth takes us to the Roman Villa Borg in Germany, where Roman glass is being reconstructed in replica workshops by master glassblowers from around the world. (2) Close to the Austrian border in northern Italy, the show's hostess, Francesca Mazzalei, and Dr. Franco Marzatico explore the prehistory and history of the Alpine region of Trentino. This is the second of two episodes, featuring ancient copper mining in the Bronze Age and silver mining in the Medieval Period. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

2:30 AM

Walk With Me "Sweden. Stroll through a beautiful old European city and charming small towns. Produced by Tyler Burgess. (23 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

3:00 AM

Driving Towards a Low-Carbon Future with Electric Vehicles The increasing urgency in dealing with climate change has accelerated the pace of developing alternative energy sources to reduce carbon emissions in the atmosphere. One international focus is on replacing the gas guzzling cars and trucks that are a primary source of carbon emissions with electric vehicles. For 2020, such major automobile manufacturers as Chevrolet, Ford, Volvo, and Volkswagen are joining Tesla to offer their own electric models to the driving public. Cities around America are also converting their fossil fuel bus fleets to electric charged vehicles. Locally, the Lane Transit District (LTD) has been testing electric propulsion technology and has a commitment to convert at least 10% of its fleet to electric buses within the next two years. Philip Barnhart, J.D, PhD represented portions of Lane and Linn Counties in the Oregon Legislature from 2001 to 2019. This year he founded the Emerald Valley Electric Vehicle Association. Previous to that he served as a member of the Eugene 4-J School Board. His careers include law and clinical psychology. He has driven an EV since 2012. Mr. Barnhart will focus on light vehicles such as passenger cars and smaller trucks and touch on such topics as battery range, reliability and longevity, carbon content of charging electricity in Eugene, as well as price, cost, and performance of electric cars and light trucks and why you should drive an EV. Kelly Hoell is LTD's Sustainability Manager. Ms. Hoell has overseen the initial testing of the electric buses now in operation. She is also launching an evaluation of all available fuels and technology to help formulate LTD's long term plans for a low carbon bus system. Ms. Hoell earned a BS in Environmental Studies from the University of Denver and an MBA from Oregon State University. She will discuss her carbon study involving public transit and LTD's long term plans to electrify its fleet. Michael Graham is Director of Policy and Communications for the Columbia-Willamette Clean Cities Coalition, a 501 (c) (3) organization that provides resources, professional support, and "fuel agnostic" expertise to help its private and public members navigate and adopt alternative fuel and fleet efficiency solutions. Prior to that Mr. Graham served as an energy research analyst for the Oregon Department of Energy, where he co-authored the State of Oregon's first statewide Biogas and Renewable Natural Gas Inventory. He will provide an overview of the development of heavy electric vehicles, when they can be expected, and issues that need to be resolved. 1Produced by Leo Rivers. (59min) At the December 6, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

4:00 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Host Theo Czuk welcomes painter Michele Thorp as she discusses her art and her many perspectives and insight into her craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (26 min.)

4:30 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes Western novelist Rod Collins. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

5:00 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes local painter, muralist, and University of Oregon graduate, Justin Boggs. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience in various locations around the greater Eugene area. Produced by Allan Katz. (30 min.)

5:30 AM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes Science Fiction novelist Tim Savage. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience in various locations around the greater Eugene area. Produced by Allan Katz. (30 min.)

6:00 AM

Interfaith Prayer Service Special - Complete Service from September 11, 2019. Series from Eugene's First Christian Church (Disciples of Christ). Produced by Leo Rivers. (102 min)

8:00 AM

Many Faces of Parkinson's: Magic and Miracles, Ep. 1 of 5 WHO gets Parkinson's Disease? The quick answer is: lots of people! This episode will introduce just a few of the more than 50,000 Americans who are diagnosed annually. These Eugeneans give an overview of the disease, their individual symptoms, how they came to be diagnosed (yes, there was some denial) and some of the changes it has brought to their lives. Produced by Vicki Anderson. (60 min.)


9:00 AM

Many Faces of Parkinson's: Magic and Miracles, Ep. 2 of 5 WHAT is Parkinson's Disease? Parkinson's is many different things to many different people. In this segment, a neurologist provides information about the disease and evaluates a new patient, two physicians who have Parkinson's discuss the disease's effects and how to manage and counteract some of them, and two people who have undergone treatment with Deep Brain Stimulation describe its benefits. Produced by Vicki Anderson. (90 min.)


10:30 AM

Many Faces of Parkinson's: Magic and Miracles, Ep. 3 of 5 WHEN is it appropriate to seek alternatives to traditional medicine for treatment of Parkinson's? This episode just might convince you that alternatives are always a good idea! Accupuncture, herbal treatment, naturopathic medicine, the Alexander Technique, and the Feldenkrais Method are examined with a focus on how those with Parkinson's can benefit from a broad variety of treatments. Produced by Vicki Anderson.(100 min.)

12:30 PM

Many Faces of Parkinson's: Magic and Miracles, Ep. 4 of 5 WHERE can I go for even more help? If you are fortunate enough to live in Eugene, a number of places! Strength derived from movement has clearly been shown to be of value to those with Parkinson' Yoga, tai chi, speech and voice therapy, physical therapy, and Let's Move and Vibronics classes are introduced as some of the methods that can be individually adapted to maintain and improve the mobility that Parkinson's will often diminish. Produced by Vicki Anderson. (90 min.)


2:00 PM

Many Faces of Parkinson's: Magic and Miracles, Ep. 5 of 5 HOW do Parkinson's patients and those who love them deal with this diagnosis? You will see that they deal with it honestly—with concern and sorrow, and with resilience and optimism. Here, people with Parkinson's and those who care about, and for, them speak to the many features of the disease and the challenges they have had to face. Yet for every symptom and set-back, there is a way to cope and a reason for hope. Produced by Vicki Anderson. (90 min.)


3:30 PM

The Oldtime Fiddlers - Night of Great Music at the Eugene Hotel Retirement Center. Produced by Wes Weathers (113 min.)

5:30 PM

Learn To Paint Animals In Acrylics "Happiness, The Cat" Learn to paint this cuddly cat. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

6:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Leo Rivers. (120 min)

7:00 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

7:30 PM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

8:00 PM

Strata: Portraits of Humanity "December 2019" (How the Romans made glass; discovering ancient Trento, Italy Part 2) (1) In this episode of the ArchaeoDuck series, Chloe Duckworth takes us to the Roman Villa Borg in Germany, where Roman glass is being reconstructed in replica workshops by master glassblowers from around the world. (2) Close to the Austrian border in northern Italy, the show's hostess, Francesca Mazzalei, and Dr. Franco Marzatico explore the prehistory and history of the Alpine region of Trentino. This is the second of two episodes, featuring ancient copper mining in the Bronze Age and silver mining in the Medieval Period. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

8:30 PM

Walk With Me "Sweden. Stroll through a beautiful old European city and charming small towns. Produced by Tyler Burgess. (23 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

9:00 PM

Driving Towards a Low-Carbon Future with Electric Vehicles The increasing urgency in dealing with climate change has accelerated the pace of developing alternative energy sources to reduce carbon emissions in the atmosphere. One international focus is on replacing the gas guzzling cars and trucks that are a primary source of carbon emissions with electric vehicles. For 2020, such major automobile manufacturers as Chevrolet, Ford, Volvo, and Volkswagen are joining Tesla to offer their own electric models to the driving public. Cities around America are also converting their fossil fuel bus fleets to electric charged vehicles. Locally, the Lane Transit District (LTD) has been testing electric propulsion technology and has a commitment to convert at least 10% of its fleet to electric buses within the next two years. Philip Barnhart, J.D, PhD represented portions of Lane and Linn Counties in the Oregon Legislature from 2001 to 2019. This year he founded the Emerald Valley Electric Vehicle Association. Previous to that he served as a member of the Eugene 4-J School Board. His careers include law and clinical psychology. He has driven an EV since 2012. Mr. Barnhart will focus on light vehicles such as passenger cars and smaller trucks and touch on such topics as battery range, reliability and longevity, carbon content of charging electricity in Eugene, as well as price, cost, and performance of electric cars and light trucks and why you should drive an EV. Kelly Hoell is LTD's Sustainability Manager. Ms. Hoell has overseen the initial testing of the electric buses now in operation. She is also launching an evaluation of all available fuels and technology to help formulate LTD's long term plans for a low carbon bus system. Ms. Hoell earned a BS in Environmental Studies from the University of Denver and an MBA from Oregon State University. She will discuss her carbon study involving public transit and LTD's long term plans to electrify its fleet. Michael Graham is Director of Policy and Communications for the Columbia-Willamette Clean Cities Coalition, a 501 (c) (3) organization that provides resources, professional support, and "fuel agnostic" expertise to help its private and public members navigate and adopt alternative fuel and fleet efficiency solutions. Prior to that Mr. Graham served as an energy research analyst for the Oregon Department of Energy, where he co-authored the State of Oregon's first statewide Biogas and Renewable Natural Gas Inventory. He will provide an overview of the development of heavy electric vehicles, when they can be expected, and issues that need to be resolved. 1Produced by Leo Rivers. (59min) At the December 6, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

10:00 PM

The Many Hats of Coco A Fine Arts Interview Program: Today Host Theo Czuk welcomes painter Michele Thorp as she discusses her art and her many perspectives and insight into her craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (26 min.)

10:30 PM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes Western novelist Rod Collins. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz. (30 min.)

11:00 PM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes local painter, muralist, and University of Oregon graduate, Justin Boggs. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience in various locations around the greater Eugene area. Produced by Allan Katz. (30 min.)

11:30 PM

The Many Hats of Coco A Fine Arts Interview Program: Today Coco welcomes Science Fiction novelist Tim Savage. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience in various locations around the greater Eugene area. Produced by Allan Katz. (30 min.)



MONDAY 1/6 STAGE & SCREEN


12:00 AM

Vinsanity Unplugged "In Search of Game Changers" Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

1:00 AM

Pro*Star Acting for the Camera "Cold Read" In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

1:30 AM

Behind The Lens Tom Blank talks with Mike Anderson, long-time Shaggy Dog Project member and filmmaker, about the challenges and rewards of making small films in Eugene. Produced by Julia O'Reilly with The Shaggy Dog Project. (30 min.)

2:00 AM

Chemawa Spring Pow-Wow - Part 1 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)

4:00 AM

Chemawa Spring Pow-Wow - Part 2 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)

6:00 AM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Leo Rivers. (120 min)

7:00 AM

Walk With Me "Way of St. James Across France, Part 1". Walking the pilgrim path to Santiago, Spain through France for 600 miles. Solo travel by a 67-year-old woman. Produced by Tyler Burgess. (30 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "August 2018" Javanese gong; Bridge of Avignon) (1) This is a short documentary about the forging of a Javanese Gamelan gong, highlighting the rhythmic nature of the methods employed by traditional gamelan makers, including the firing, molding and tuning of a new bronze instrument. (2) The famous Bridge of Avignon, the subject if a wonderful children's song, stops in the middle of the Rhone River. Abandoned centuries ago, it prompts questions. What happened to it? Why is there so little left? Where did it lead to? And what did it look like in all its glory? Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi with Machiko & Medical QiGong 42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV September 11, 2019. Mike and Jim are with DanK for the program this week. Mike and DanK discuss the latest news concerning possible health risks from using vaporizer cartridges, little is known for certain at this time. Jim and DanK cover a Federal RICO–inspired lawsuit filed by an Oregon vineyard against a neighboring medical cannabis grower. The lawsuit has survived a Motion to Dismiss, and the suit will move forward. Produced by Dan Koozer. (29 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/RLlR8XUKQyU We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

11:00 AM

Arts Journal Replay #900 RIDGELINE BRASS concert @ Atrium Music Series 54 min. May 2019 & Arts Encore: Olga Volchkova art @ Karin Clarke Gallery 5 min. May 2019.Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Collaboration Defeats Confrontation at Malheur "Part 1 of 2" In January of 2016, armed occupiers from outside Oregon took over the Malheur National Wildlife Preserve in Harney County, making national news for weeks. In the end, the collaborations processes in place in Harney County allowed the community to rally and resist the call of the occupiers to confront. How did that happen? What lessons can be learned to help other communities solve problems. We begin a two-part program, our first joint effort with City Club of Central Oregon: "How Collaboration Defeated Confrontation in Malheur." The takeover of the Malheur National Wildlife Refuge was national news for weeks. Professor Peter Walker of the UO went to Burns and lived through the occupation and aftermath, talking to all sides and observing how the collaborative processes already in place in Harney County kept the community together and defeated the occupiers. Professor Walker's book, Sagebrush Collaboration, is available free from the Ford Family Foundation, for Oregon residents here. Program Part 1 features Professor Walker, Judge Steve Grasty, Sheriff Dave Ward, and Pauline Braymen, former newspaper editor and Oregonian reporter. Produced by Leo Rivers. (60 min) At the September 13, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Norman Solomon in Eugene - "War and the Media: 1960s to the Trump Era" is the topic of author Norman Solomon's lecture at the Uiv. of Oregon on October 25th, 2018. Produced by the Larry Dobberstein. (90 min.).

3:30 PM

Chris Hedges in Eugene - Veteran journalist Chris Hedges and author of "America: The Farewell Tour" talks about dangers to our democracy. Produced by the Larry Dobberstein. (90 min.). A video by another producer at the event is available on YouTube: search for "Chris Hedges".

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Vinsanity Unplugged "In Search of Game Changers" Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

7:00 PM

Pro*Star Acting for the Camera "Cold Read" In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

7:30 PM

Behind The Lens Tom Blank talks with Mike Anderson, long-time Shaggy Dog Project member and filmmaker, about the challenges and rewards of making small films in Eugene. Produced by Julia O'Reilly with The Shaggy Dog Project. (30 min.)

8:00 PM

Chemawa Spring Pow-Wow - Part 1 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)

10:00 PM

Chemawa Spring Pow-Wow - Part 2 of 2. Chemawa Indian School Spring Pow-Wow with the students and families from the school plus friends. Produced by Wes Weathers (120 min.)



TUESDAY 1/7 LOCAL HEALTH & FITNESS


12:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

1:00 AM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

1:30 AM

Practical Yoga For Everyday People Guest: Susan Jerde with Host Verna Reidy. Today's discussion: Saving Madison Meadow, SEVA - Selfless Service. Produced by Verna Reidy. (30 min.)

2:00 AM

Nourish: Food for Life "Summer Super Salad with Blueberry Vinaigrette, and Breakfast Blueberry Oat Bar. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ's Way. Produced by Ray Gruener. (30 min)

3:00 AM

Tai Chi with Machiko & Medical QiGong 42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

4:00 AM

Suicide as a Public Health Emergency Suicide is a serious public health issue that has touched the lives of thousands of Lane County residents. Lane County's suicide rate is 50% greater than the U.S. national average. Between 2000 and 2016, more than 1,000 Lane County residents died by suicide. What themes are commonly heard in the stories of those who attempt suicide? What can anyone do in ordinary life to help someone who is struggling? This program will describe the risk factors, groups at special risk, prevention strategies, crisis assessment, and hope and recovery after a suicide attempt. Crystal Kekai Rowland, LCSW, MPH, is a Licensed Clinical Social Worker currently working as a mental health evaluator on the Crisis Team at the PeaceHealth Sacred Heart RiverBend and University District hospitals. Crystal has past experience with public health campaigns and specializes in creating tools and systems for promoting behavior change. She believes storytelling is a powerful way to help people transform their lives and change public attitudes and behaviors. Prior to her work at PeaceHealth, Crystal created and coordinated a speakers bureau in Sacramento. It was composed of "everyday people" who are living with mental health conditions and who share their stories of hope and recovery to raise awareness and reduce the stigma of mental illness. Roger Brubaker, MPH, is the suicide prevention and mental health promotion coordinator and senior community health analyst with Lane County Health & Human Services. He'll share statistics on suicide in Lane County, including who is most at risk and why, and discuss resources and effective prevention strategies. He will explore the issue of "connectedness," and how prevention requires shared responsibility of the entire community, including both lay people and professionals. "Mike" is a suicide survivor who received treatment from PeaceHealth. He will tell his story of hope and recovery. Produced by Leo Rivers. (60 min) At the October 11, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

5:00 AM

What Seismic Policy Can Tell Us About the Climate Crisis Maybe we don't have to wait until after the disaster to take action on the climate crisis. Policies to address the challenges of the climate crisis face many of the same challenges as seismic safety policy. In both cases, we must use scientific models and predictions to understand the risk and then act on this relatively abstract information. For many decades, advances in seismic safety happened only in the aftermath of significant earthquakes, when the problem became more concrete. However, in the last decade substantial progress has been achieved in California without a significant event. As one of the architects of the recent legislation, Dr. Lucy Jones will share what she thinks has made this new effort successful and explain the ways that the lessons can be applied to the climate crisis. Known by national news outlets as the "Earthquake Lady," Dr. Lucy Jones has been a Research Associate at the Seismological Laboratory of Caltech since 1984. She completed 33 years of service with the US Geological Survey in March 2016. Most recently, she worked as the USGS Science Advisor for Risk Reduction, leading USGS's long-term science planning for natural hazards research. In this role, she led the development of the major earthquake drill, the Great ShakeOut, which included 63 million participants worldwide in 2018. She is the founder of the Dr. Lucy Jones Center for Science and Society, with a mission to foster the understanding and application of scientific information in the creation of more resilient communities. Working with both the public and private sectors, Dr. Jones seeks to increase communities' ability to adapt and be resilient to the dynamic changes of the world around them. She is the author of the book, "The Big Ones: How Natural Disasters Have Shaped Us (and What We Can Do About Them)" (Doubleday, April 2018). Dr. Jones will be in residence at the University of Oregon in October, serving as the Wayne Morse Chair for Law and Politics. The Wayne Morse Chair is one of the most distinguished chairs at the University of Oregon. Established in 1981, it honors Oregon's U.S. Senator Wayne Morse, known as a gifted lawmaker and principled maverick. Chair holders are scholars, activists, elected officials, or public intellectuals who embody the principles of Senator Morse. They are nominated annually by an interdisciplinary faculty committee drawn from departments and schools across the university and are hosted by the Wayne Morse Center for Law and Politics. Past chair holders include Barbara Ehrenreich, Judge Abner Mikva, William Pfaff, Chief Wilma Mankiller, Senator Russ Feingold, Vandana Shiva, and Jose Antonio Vargas. Dr. Jones is the first scientist to serve in this position.1Produced by Leo Rivers. (38min) At the October 25, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

6:00 AM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food For Life "Vegetarian Meatball & Marinara Sauce" In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a vegetarian meatball and marinara sauce. Please join us in this healthy cooking mini-series, Nourish: Food For Life. Produced by John Duran. (27 min.)

7:00 AM

Walk With Me "Way of St. James Across France, Part 2". Walking the pilgrim path to Santiago, Spain through France for 600 miles. Solo travel by a 67-year-old woman. Produced by Tyler Burgess. (25 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "September 2018" Lanzhou Waterwheel; Iranian New Year ritual) (1) The art of making the Lanzhou Waterwheel was all but lost in the 21st century. Duan Yicun, the 20th descendent of the original Chinese Yellow River Waterwheel inventor, struggles to compete in the modern waterwheel market and to pass on the heritage of his craft. (2) In a ceremony with much meaning to Shiite Muslims in Iran, but which has much more ancient origins, a group of traditional people in Shahrud, Semnan Province, perform their ablution a few hours before the start of Nowruz, the Iranian New Year. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi 10 Forms with Suman Tai Chi Master Suman Barkhas demonstrates the 10 Forms sequence of Tai Chi exercises. Produced by Suman. (59 min.) http://www.taichiyogacenter.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV September 25, 2019. DanK's got Jim and Mike with him this evening. Oregon's cannabis "oversupply" might be much smaller than the OLCC believes, though some warehouses are quite full, U.S. Surgeon General speaks against cannabis with bogus statistics. Recent heavy rains in Oregon causing mold in many crops in the Willamette Valley, and a new laminate mill is being built to produce hemp based building materials to replace wooden timbers in construction. Produced by Dan Koozer. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/MKczVnqY1ko We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

11:00 AM

Arts Journal Replay #901 "IN ACCORD" A Capella peacechoir @ Atrium Music Series 56min. April2019 & Arts Encore: African Dance 2012 3 min. artsjournal@thinkvideo.com https://hedda-arts.blogspot.com Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Collaboration Defeats Confrontation at Malheur "Part 2 of 2" In January of 2016, armed occupiers from outside Oregon took over the Malheur National Wildlife Preserve in Harney County, making national news for weeks. In the end, the collaborations processes in place in Harney County allowed the community to rally and resist the call of the occupiers to confront. How did that happen? What lessons can be learned to help other communities solve problems. In Part 2 we hear Part 2 of the Malheur program, featuring some of the people who founded and guided the collaborative process in Harney County long before the occupation. They include Chad Karges of the US Fish and Wildlife Service, and Gary Marshall, a rancher, who were founders of the High Desert Partnership, of which Brenda Smith is the Executive Director. Dan Nichols is a rancher and has been a Harney County Commissioner. Produced by Leo Rivers. (60 min) At the September 27, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Gospel Music: Community Beyond Differences "Part 1 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

2:30 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

3:00 PM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

3:30 PM

Citywide Talent Show for Seniors The Community Center for the Performing Arts hosted the 2nd Annual Citywide Talent Show for Seniors at the WOW Hall. This show was opened to all local residents ages 55 and up interested in showcasing their talent to the community. Performances included piano/singer, comedy of Abbott and Costello, Peace Choir trio, old time fiddlers, poetry, and hot dancing. It's a family show of gutsy and inspiring performances. Produced by John Duran (90 minutes)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

7:00 PM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

7:30 PM

Practical Yoga For Everyday People Guest: Susan Jerde with Host Verna Reidy. Today's discussion: Saving Madison Meadow, SEVA - Selfless Service. Produced by Verna Reidy. (30 min.)

8:00 PM

Nourish: Food for Life "Summer Super Salad with Blueberry Vinaigrette, and Breakfast Blueberry Oat Bar. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ's Way. Produced by Ray Gruener. (30 min)

9:00 PM

Tai Chi with Machiko & Medical QiGong 42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

10:00 PM

Suicide as a Public Health Emergency Suicide is a serious public health issue that has touched the lives of thousands of Lane County residents. Lane County's suicide rate is 50% greater than the U.S. national average. Between 2000 and 2016, more than 1,000 Lane County residents died by suicide. What themes are commonly heard in the stories of those who attempt suicide? What can anyone do in ordinary life to help someone who is struggling? This program will describe the risk factors, groups at special risk, prevention strategies, crisis assessment, and hope and recovery after a suicide attempt. Crystal Kekai Rowland, LCSW, MPH, is a Licensed Clinical Social Worker currently working as a mental health evaluator on the Crisis Team at the PeaceHealth Sacred Heart RiverBend and University District hospitals. Crystal has past experience with public health campaigns and specializes in creating tools and systems for promoting behavior change. She believes storytelling is a powerful way to help people transform their lives and change public attitudes and behaviors. Prior to her work at PeaceHealth, Crystal created and coordinated a speakers bureau in Sacramento. It was composed of "everyday people" who are living with mental health conditions and who share their stories of hope and recovery to raise awareness and reduce the stigma of mental illness. Roger Brubaker, MPH, is the suicide prevention and mental health promotion coordinator and senior community health analyst with Lane County Health & Human Services. He'll share statistics on suicide in Lane County, including who is most at risk and why, and discuss resources and effective prevention strategies. He will explore the issue of "connectedness," and how prevention requires shared responsibility of the entire community, including both lay people and professionals. "Mike" is a suicide survivor who received treatment from PeaceHealth. He will tell his story of hope and recovery. Produced by Leo Rivers. (60 min) At the October 11, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

11:00 PM

What Seismic Policy Can Tell Us About the Climate Crisis Maybe we don't have to wait until after the disaster to take action on the climate crisis. Policies to address the challenges of the climate crisis face many of the same challenges as seismic safety policy. In both cases, we must use scientific models and predictions to understand the risk and then act on this relatively abstract information. For many decades, advances in seismic safety happened only in the aftermath of significant earthquakes, when the problem became more concrete. However, in the last decade substantial progress has been achieved in California without a significant event. As one of the architects of the recent legislation, Dr. Lucy Jones will share what she thinks has made this new effort successful and explain the ways that the lessons can be applied to the climate crisis. Known by national news outlets as the "Earthquake Lady," Dr. Lucy Jones has been a Research Associate at the Seismological Laboratory of Caltech since 1984. She completed 33 years of service with the US Geological Survey in March 2016. Most recently, she worked as the USGS Science Advisor for Risk Reduction, leading USGS's long-term science planning for natural hazards research. In this role, she led the development of the major earthquake drill, the Great ShakeOut, which included 63 million participants worldwide in 2018. She is the founder of the Dr. Lucy Jones Center for Science and Society, with a mission to foster the understanding and application of scientific information in the creation of more resilient communities. Working with both the public and private sectors, Dr. Jones seeks to increase communities' ability to adapt and be resilient to the dynamic changes of the world around them. She is the author of the book, "The Big Ones: How Natural Disasters Have Shaped Us (and What We Can Do About Them)" (Doubleday, April 2018). Dr. Jones will be in residence at the University of Oregon in October, serving as the Wayne Morse Chair for Law and Politics. The Wayne Morse Chair is one of the most distinguished chairs at the University of Oregon. Established in 1981, it honors Oregon's U.S. Senator Wayne Morse, known as a gifted lawmaker and principled maverick. Chair holders are scholars, activists, elected officials, or public intellectuals who embody the principles of Senator Morse. They are nominated annually by an interdisciplinary faculty committee drawn from departments and schools across the university and are hosted by the Wayne Morse Center for Law and Politics. Past chair holders include Barbara Ehrenreich, Judge Abner Mikva, William Pfaff, Chief Wilma Mankiller, Senator Russ Feingold, Vandana Shiva, and Jose Antonio Vargas. Dr. Jones is the first scientist to serve in this position.1Produced by Leo Rivers. (38min) At the October 25, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?



WEDNESDAY 1/8 LOCAL PUBLIC INTEREST


12:00 AM

Building Bigger Minds: Teaching Philosophy to Children In Eugene and in many school districts throughout Oregon, the curriculum emphasizes content that can be measured through standardized assessments. Yet children also need to be challenged with big ideas that require multiple interpretations and connect to their personal experiences. As adults, their full engagement in community life will depend on the ability to think critically about complex issues. Philosophy lessons prompt children to support their opinions with reasons, to employ counter arguments and hypotheticals to test the validity of new ideas, and to be open to revising personal points-of-view as they hear the opinions of peers. In a time of polarized politics and hyper-emotional responses to important issues that affect everyone, it is particularly important to promote critical thinking, reasoned responses, collaboration, and empathy around topics that are deeply meaningful in our lives. For years, Paul Bodin and Caroline Lundquist have been promoting philosophy for children, parents, and teachers in our community in a variety of places and formats. Between 2013 and 2019, the UO departments of Philosophy and Education Studies collaborated with Eugene 4J schools to offer weekly philosophy lessons to more than 2,500 children, ages 7-12, at Camas Ridge, Edison, McCornack, Holt, Adams, Willagillespie, Edgewood, and Family Schools. Individuals and two-person teams of undergraduates who were enrolled in PHIL 372, "Teaching Children Philosophy," led the discussions. They talked about ethics, environmental studies, epistemology, aesthetics, metaphysics, gender identity, and race. The curriculum behind this philosophy-for-children approach developed in a collaborations involving the course instructor, Paul Bodin, his graduate students in philosophy, original lessons prepared by the undergraduate students themselves, and ideas generated by leaders in an international children's philosophy movement, including the Center for Philosophy for Children in Washington State, and the Philosophy Foundation in London, England. Since moving to Eugene in 1975 Paul Bodin has worked in many capacities with children and youth in District 4J schools. He has taught music, folk and swing dancing, drama and storytelling to elementary and middle school students; worked with talented and gifted students as a Sheldon region specialist; and taught blended third-through-fifth grade classroom groups and sixth grade at Spencer Butte Middle School. After retiring in 2003, Paul worked as an instructor and supervisor for graduate students pursuing elementary certification and, most recently, brought philosophical discussions to elementary and middle school classrooms. He earned a BA in music composition at the University of California at Santa Barbara and an MEd in Music Education from the University of Oregon. Caroline Lundquist earned her PhD in philosophy from the University of Oregon and decided to stay here in Eugene, her childhood home. She teaches philosophy courses for the Clark Honors College and the Department of Philosophy at the University of Oregon. She also co-directs Carnegie Global Oregon, an ethics-based undergraduate community at the UO. Before working for the UO, Caroline was an ethics instructor at Lane Community College for five years. Carly Leavitt is a fifth grade teacher currently involved with her students in philosophy lessons at Camas Ridge Elementary. She has observed many different elementary classrooms engaged in philosophical discussions and will speak about critical thinking curriculum from a grassroots perspective. Produced by Leo Rivers. (59min) At the November 15, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

1:00 AM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

2:00 AM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:30 AM

Eugene Cannabis TV Produced by Dan Koozer (30 min) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/tTs1zOX4g0E We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

3:00 AM

Racism, Empire & Survival "Fired for Supporting Palestine: Steven Salaita Interview" An interview with Steven Salaita who was fired from the University of Illinois for tweeting support for Palestine. Produced by Jack Dresser. (60 min.)

4:00 AM

The Vietnam War, Lessons For Today The recent PBS series on the Vietnam War stirred difficult memories of past mistakes. but it's most frightening lesson is that we are repeating the same disastrous mistake now. Equipped with perspectives from the war, the voices you will hear in this film share their personal experiences about the full costs of war, including environmental instruction, the devastation of families, and alternatives that went unexamined. On October the 23rd, 2017, in the Singer Room of the Eugene Public Library, CALC, the Community Alliance of Lane Country and EVP, the Eugene Veterans for Peace met for a panel discussion called "The Vietnam War, lessons for Today; ARE WE MAKING THE SAME MISTAKES?" There wasn't an empty seat as George Wickes, Marion Malcom, Mike Peterson and Bruce Hendricks spoke. Produced by Leo Rivers. (82 min.)

5:30 AM

UO Today Guest: John Arroyo, assistant professor in the School of Planning, Public Policy, and Management at the University of Oregon, joined the faculty in fall 2019. He describes his interdisciplinary approach to urban design and planning. Arroyo discusses his interest in how Mexican immigrants create community in suburban areas to help allay their fear of harassment. His current book project is Shadow Suburbanism: Mexican Everyday Life and Fear in Greater Atlanta. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

6:00 AM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food For Life In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a mole sauce and zucchini brownie. Please join us in this healthy cooking mini-series, Nourish: Food For Life.Produced by John Duran. (30 min.)

7:00 AM

Walk With Me "Way of St. James In Spain: El Camino" Walking over the Pyrenees, through Santiago de Compostela to the Coast.. Produced by Tyler Burgess. (25 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "October 2018" (Archaeology explained; Plains Indians town) (1) In this inaugural video blog by Dr. Chloe Duckworth, she takes a stab at explaining what archaeology is. What is archaeology? What does an archaeologist look like? What does an archaeologist do? What's the coolest thing you've ever found? (2) This film presents the fascinating story of the Good Earth at Blood Run historical and cultural site as told by a Native American grandfather to his grandchildren. Good Earth was the ancestral home of the Omaha, Ponca, Ioway, and Otoe tribes for more than two hundred years. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Tai Chi with Machiko & Medical QiGong 42 Combined Form with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. Edited by John Duran (50 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV October 16,2019. Oregon Sungrower's Guild to host the 4th Annual Trim–a–Thon, including the Ganja Games on November 16th in Williams, Oregon, the number of OLCC patients and growers has dropped rapidly after recreational cannabis legalization in Oregon though some organizations are now working to change that, and DanK shares a message from the Reverend Will I. Am. In the second segment, questions, testing, new regulations, and bans continue for vaping products across the country. Produced by Dan Koozer. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/AS_NEsGt3J8 We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

11:00 AM

Arts Journal Replay #902 BYRDSONG CONSORT play popular music from the British Isles composed in the 16th C. thru 19th C + 3 Beatles tunes@ Atrium Music Series. Performers..Michael Bardossi violin, Alice Barkan viol, Julia Heydon violin & voice, Elnora Sears flute, recorder, & viol Tom Sears harpsichord, recorder, & viol. May 2019 Produced by Hedda's Artworks. (58 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Collaboration Defeats Confrontation at Malheur "Part 3 of 4" In January of 2016, armed occupiers from outside Oregon took over the Malheur National Wildlife Preserve in Harney County, making national news for weeks. In the end, the collaborations processes in place in Harney County allowed the community to rally and resist the call of the occupiers to confront. How did that happen? What lessons can be learned to help other communities solve problems. We feature some of the people who founded and guided the collaborative process in Harney County long before the occupation. They include Chad Karges of the US Fish and Wildlife Service, and Gary Marshall, a rancher, who were founders of the High Desert Partnership, of which Brenda Smith is the Executive Director. Dan Nichols is a rancher and has been a Harney County Commissioner. Produced by Leo Rivers. (38 min) At the September 27, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

3:30 PM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

4:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Building Bigger Minds: Teaching Philosophy to Children In Eugene and in many school districts throughout Oregon, the curriculum emphasizes content that can be measured through standardized assessments. Yet children also need to be challenged with big ideas that require multiple interpretations and connect to their personal experiences. As adults, their full engagement in community life will depend on the ability to think critically about complex issues. Philosophy lessons prompt children to support their opinions with reasons, to employ counter arguments and hypotheticals to test the validity of new ideas, and to be open to revising personal points-of-view as they hear the opinions of peers. In a time of polarized politics and hyper-emotional responses to important issues that affect everyone, it is particularly important to promote critical thinking, reasoned responses, collaboration, and empathy around topics that are deeply meaningful in our lives. For years, Paul Bodin and Caroline Lundquist have been promoting philosophy for children, parents, and teachers in our community in a variety of places and formats. Between 2013 and 2019, the UO departments of Philosophy and Education Studies collaborated with Eugene 4J schools to offer weekly philosophy lessons to more than 2,500 children, ages 7-12, at Camas Ridge, Edison, McCornack, Holt, Adams, Willagillespie, Edgewood, and Family Schools. Individuals and two-person teams of undergraduates who were enrolled in PHIL 372, "Teaching Children Philosophy," led the discussions. They talked about ethics, environmental studies, epistemology, aesthetics, metaphysics, gender identity, and race. The curriculum behind this philosophy-for-children approach developed in a collaborations involving the course instructor, Paul Bodin, his graduate students in philosophy, original lessons prepared by the undergraduate students themselves, and ideas generated by leaders in an international children's philosophy movement, including the Center for Philosophy for Children in Washington State, and the Philosophy Foundation in London, England. Since moving to Eugene in 1975 Paul Bodin has worked in many capacities with children and youth in District 4J schools. He has taught music, folk and swing dancing, drama and storytelling to elementary and middle school students; worked with talented and gifted students as a Sheldon region specialist; and taught blended third-through-fifth grade classroom groups and sixth grade at Spencer Butte Middle School. After retiring in 2003, Paul worked as an instructor and supervisor for graduate students pursuing elementary certification and, most recently, brought philosophical discussions to elementary and middle school classrooms. He earned a BA in music composition at the University of California at Santa Barbara and an MEd in Music Education from the University of Oregon. Caroline Lundquist earned her PhD in philosophy from the University of Oregon and decided to stay here in Eugene, her childhood home. She teaches philosophy courses for the Clark Honors College and the Department of Philosophy at the University of Oregon. She also co-directs Carnegie Global Oregon, an ethics-based undergraduate community at the UO. Before working for the UO, Caroline was an ethics instructor at Lane Community College for five years. Carly Leavitt is a fifth grade teacher currently involved with her students in philosophy lessons at Camas Ridge Elementary. She has observed many different elementary classrooms engaged in philosophical discussions and will speak about critical thinking curriculum from a grassroots perspective. Produced by Leo Rivers. (59min) At the November 15, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

7:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?list=PL0U4U6KFA02LWCKwNDX8VEDTFozwW2-yn

8:00 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

8:30 PM

Eugene Cannabis TV Produced by Dan Koozer (30 min) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/tTs1zOX4g0E We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:00 PM

Racism, Empire & Survival "Fired for Supporting Palestine: Steven Salaita Interview" An interview with Steven Salaita who was fired from the University of Illinois for tweeting support for Palestine. Produced by Jack Dresser. (60 min.)

10:00 PM

The Vietnam War, Lessons For Today The recent PBS series on the Vietnam War stirred difficult memories of past mistakes. but it's most frightening lesson is that we are repeating the same disastrous mistake now. Equipped with perspectives from the war, the voices you will hear in this film share their personal experiences about the full costs of war, including environmental instruction, the devastation of families, and alternatives that went unexamined. On October the 23rd, 2017, in the Singer Room of the Eugene Public Library, CALC, the Community Alliance of Lane Country and EVP, the Eugene Veterans for Peace met for a panel discussion called "The Vietnam War, lessons for Today; ARE WE MAKING THE SAME MISTAKES?" There wasn't an empty seat as George Wickes, Marion Malcom, Mike Peterson and Bruce Hendricks spoke. Produced by Leo Rivers. (82 min.)

11:30 PM

UO Today Guest: John Arroyo, assistant professor in the School of Planning, Public Policy, and Management at the University of Oregon, joined the faculty in fall 2019. He describes his interdisciplinary approach to urban design and planning. Arroyo discusses his interest in how Mexican immigrants create community in suburban areas to help allay their fear of harassment. His current book project is Shadow Suburbanism: Mexican Everyday Life and Fear in Greater Atlanta. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today


THURSDAY 1/9 LOCAL ARTS


12:00 AM

Learn To Paint Animals In Acrylics - "Bane, The Dog" Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

12:30 AM

World's Largest Indoor Garage Sale - Fun games and interviews by the Eugene News Network. With Nancy Stockwell and Maya Osterson. Produced by Mike Schwab. (30 min.)

1:00 AM

Cottage Grove TV 7:00 World's Greatest Train Rides (Switzerland) (59:12); 8:00 Bohemia Gold Mines (Hill) 21:53'. 8:23 Booher Family Reunion 2005 (36:29). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

3:00 AM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

4:00 AM

Movies From the Madhouse Get ready for the gore tonight, Creeps and Cretins, as we watch the debut film from award winning filmmaker Peter Jackson! Expect machine guns and aliens and cannabalism... And every other twisted thing your sick heart desires! Join us for a film that truly lives up to it's title, "Bad Taste"! Produced by Madhouse Productions (119 min). And be sure to check us out at https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w for more madness!

6:00 AM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food For Life In this series, Shanna Hutton prepares and cooks whole foods. She highlights the nutritional component of each ingredient, reminding us of its health benefits. Today, Shanna prepares a White Bean Asparagus Salad and a GF, Dairy-free Banana Pineapple Cake. Please join us in this healthy cooking mini-series, Nourish: Food For Life.Produced by John Duran. (30 min.)

7:00 AM

Walk With Me "Way of St. James Portugal to Spain, Part 1 of 2" Pilgrimage from Lisbon, Portugal to Santiago de Compostela, Spain, walking 450 miles solo, a 68-year-old woman shares her pilgrimage in photos and watercolors. Produced by Tyler Burgess. (30 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "November 2018" (Alien myth-busting; medieval city in India) (1) Dr. Chloe Duckworth, alias "ArchaeoDuck," covers the archaeology behind a news story from 2016, about how iron from a meteorite was used to make a dagger found in an ancient Egyptian tomb. Plus awesome tips on researching and learning for free online! (2) This journey of beautiful art and nature showcases the grandeur of Ambajogai city in Maharashtra, India, which was a center of cultural developments around the 10th and 11th century. Seven inscriptions have come to light there, informing on the town structure and local cultural heritage. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

Learn To Paint Animals In Acrylics "Happiness, The Cat" Learn to paint this cuddly cat. Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (30 min.)

8:30 AM

Eugene Cannabis TV Produced by Dan Koozer (30 min) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/tTs1zOX4g0E We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV October 30 ,2019. Kathy Ging, a long–time friend of the show is back after a long absence this evening to pick up where she left off. A great deal of information about Hemp, including new uses for this versatile plant product, and on other topics as well. Produced by Dan Koozer. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/U-1m2iWzl5c We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

11:00 AM

Arts Journal Replay #903 Womenspace fundraiser & COME ON HOME... CD release party with a pop-folkconcert featuring Vicki Falsgraf & Friends June 2019. Produced by Hedda's Artworks. (57 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Collaboration Defeats Confrontation at Malheur "Part 4 of 4" In January of 2016, armed occupiers from outside Oregon took over the Malheur National Wildlife Preserve in Harney County, making national news for weeks. In the end, the collaborations processes in place in Harney County allowed the community to rally and resist the call of the occupiers to confront. How did that happen? What lessons can be learned to help other communities solve problems. We feature some of the people who founded and guided the collaborative process in Harney County long before the occupation. They include Chad Karges of the US Fish and Wildlife Service, and Gary Marshall, a rancher, who were founders of the High Desert Partnership, of which Brenda Smith is the Executive Director. Dan Nichols is a rancher and has been a Harney County Commissioner. Produced by Leo Rivers. (43 min) At the September 27, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Racism, Empire & Survival "Fired for Supporting Palestine: Steven Salaita Interview" An interview with Steven Salaita who was fired from the University of Illinois for tweeting support for Palestine. Produced by Jack Dresser. (60 min.)

3:00 PM

Love Shouldn't Hurt - Domestic violence testimonials and solutions in Lane County (30 min)

3:30 PM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

4:00 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

4:30 PM

Elisheba's Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint Animals In Acrylics - "Bane, The Dog" Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

6:30 PM

World's Largest Indoor Garage Sale - Fun games and interviews by the Eugene News Network. With Nancy Stockwell and Maya Osterson. Produced by Mike Schwab. (30 min.)

7:00 PM

Cottage Grove TV 7:00 World's Greatest Train Rides (Switzerland) (59:12); 8:00 Bohemia Gold Mines (Hill) 21:53'. 8:23 Booher Family Reunion 2005 (36:29). Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 PM

Arts Journal - A local arts program featuring ArtWalk talks, art shows, Atrium Music Series concerts, & arts events. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

10:00 PM

Movies From the Madhouse Get ready for the gore tonight, Creeps and Cretins, as we watch the debut film from award winning filmmaker Peter Jackson! Expect machine guns and aliens and cannabalism... And every other twisted thing your sick heart desires! Join us for a film that truly lives up to it's title, "Bad Taste"! Produced by Madhouse Productions (119 min). And be sure to check us out at https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w for more madness!



FRIDAY 1/10 LOCAL MUSIC & ENTERTAINMENT


12:00 AM

Cascade Chorus Christmas Show 2018 The Cascade Chorus, the Eugene Chapter of the Barbershop Harmony Society, invites everyone to join us for our 30th Annual Community Christmas Celebration. Master of Ceremonies - Doug Wisely. Featuring: Oregon Young Men's Ensemble, Chris Dobson, Director http://www.oregonyoungmensensemble.com/, Greater Eugene's Holiday Harmony Chorus - Lauren Kahn, Director https://thegreatereugenechorus.org/node/414, Social Insecurity https://cascadechorus.org/social-insecurity, Cascade Community Christmas Chorus. At the Eugene Church of Christ. Produced by Leo Rivers. (120 min). https://cascadechorus.org/

2:00 AM

Gospel Music: Community Beyond Differences "Part 1 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

2:30 AM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Poetry Platform A Night of Poetry at the CUSH! August 6th, 2019 Part #3. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Simone White" Singer-songwriter Simone White in KWVA studios with a live interview and some tunes. She has had international acclaim and is from Eugene Oregon. Originally aired on KWVA-FM 5/8/ 2016 Produced by Marc Time. (29 min.) http://sundaymorninghangover.blogspot.com/2016/05/music-for-marathons-hangover.html

5:30 AM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".

6:00 AM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Spring Vegetable Golden Coconut Curry served over Polenta." Today's program features Spring Vegetable Golden Coconut Curry served over Polenta. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (26 min.)

7:00 AM

Walk With Me "Way of St. James Portugal to Spain, Part 2 of 2" Pilgrimage from Lisbon, Portugal to Santiago de Compostela, Spain, walking 450 miles solo, a 68-year-old woman shares her pilgrimage in photos and watercolors. Produced by Tyler Burgess. (29 min.) http://www.walk-with-me.com/, https://www.facebook.com/WalkWithTylerBurgess/, walkwithmetylerburgess.blogspot.com/

7:30 AM

Strata: Portraits of Humanity "December 2018" (Landscape archaeology; preserving Himalaya forests) (1) Dr. Chloe Duckworth, alias "ArchaeoDuck," presents "Meet the Archaeologist" Part 1, the truth about landscape, how we do public engagement, and more, with Lawrence Shaw, Archaeological Officer for the New Forest National Park, England. (2) In northern India, a remarkable five-year-old girl named Janisha Marchal has dedicated her life to sustaining and preserving the forests that surround her, a common natural and cultural heritage. She teaches the women and children within her village to live a more empowered, sustainable and aware life. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

10:30 AM

Eugene Cannabis TV November 20, 2019. Eileen and Uncle Ira, creators of Eugene Cannabis TV, drop by the CTVLC studios to talk with DanK about the early days of the program, and their experiences with the cannabis movement over the years. Produced by Dan Koozer. (28 min.) See show listings on our YouTube Channel page: https://www.youtube.com/user/EugeneCannabisTV Or direct to this episode: https://youtu.be/jjTW00EtGuA We're also on Facebook at: https://www.facebook.com/Eugene-Cannabis-TV-207703772708127/

11:00 AM

Arts Journal Replay #904 "Oregon Made For Interiors" 2019 @ Maude Kerns Art Center 6.5 min. Robert Canaga art & talk with ArtWalk host, Bach Fest Executive Director Janelle McCoy, June 2019 12 min. Arts Encore Replays: print show & Canaga demo 2014 12 min. 3 U.O. student percussionist in Hult Lobby @ Bach Fest 2013 6 min. June 2019 ArtWalk @ New Zone with artists talks + art + Photo Zone 18 min. , & Fiddlin' Sue Band @ New Zone 2014. Produced by Hedda's Artworks. (60 min) https://hedda-arts.blogspot.com artsjournal@thinkvideo.com. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list.... Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Building Workforce Housing in Eugene Speakers: Kaarin Knudson, Better Housing Together and Henry Fields, Oregon Employment Department. In January 2017, Eugene came in second on the Realtor.com list of cities with the largest housing shortage. Only 0.6% of our housing stock was then for sale—a statistic good for sellers, but terrible for most buyers and renters. Recent estimates suggest that more than 60% of Eugene renters and 30% of home buyers are "housing cost burdened," meaning they spend 30% or more of their family income on housing. The median price of homes is now $310,500 and the median rent is $1,595, while median household income is just $44,800. How does adequate housing supply contribute to a thriving community with a 21st-century workforce? What strategies could help support working families and increase housing affordability? Last September, City staff created the Housing Tools and Strategies Working Group to study options and make recommendations for relieving this situation. These 34 experts and advocates developed several proposals for the City Council to consider. Because the housing crisis is statewide, the State Legislature also acted. They passed and the Governor signed HB2001, which nails down requirements for Accessory Dwelling Units and requires most cities in Oregon to provide opportunities for duplexes, triplexes, fourplexes, townhouses, and cluster subdivisions by June of 2022. The law is intended to address Oregon's deficit of 180,000 housing units—but the worry is that it could simply encourage builders to construct more expensive rentals. Architect Kaarin Knudson and workforce analyst Henry Fields discuss the local housing crisis. They describe the challenge of providing "workforce housing," for nurses, medical personnel, police officers, fire fighters, and teachers, among others, who neither qualify for affordable housing nor earn enough to buy housing in Eugene. Kaarin Knudsen is a member of the City's Working Group and the project lead for Better Housing Together, a consortium of community partners working to find a wide range of housing types that support people of all ages, at all income levels in our community. She earned an MA in Architecture from the University of Oregon, where she now teaches. She also is on the board of directors of the Architecture Foundation of Oregon. Henry Fields is a Workforce Analyst and Economist at the Oregon Employment Department, based in Eugene, and serves as a consultant to the Working Group. He earned a BA in political science at the University of Oregon and a Masters in Public Administration from Indiana University. Produced by Leo Rivers. (60 min) At the September 20, 2019 City Club of Eugene. About The City Club: http://www.cityclubofeugene.org/ Past Weekly Presentations On YouTube: https://www.youtube.com/playlist?

1:00 PM

Interfaith Prayer Service - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Vinsanity Unplugged "In Search of Game Changers" Guest: Ryan Wood. Produced by Vincent B. Faini. (48 min.) vinnyomp@gmail.com

3:00 PM

Gospel Music: Community Beyond Differences "Part 1 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

3:30 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

4:00 PM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

4:30 PM

Strata: Portraits of Humanity "December 2019" (How the Romans made glass; discovering ancient Trento, Italy Part 2) (1) In this episode of the ArchaeoDuck series, Chloe Duckworth takes us to the Roman Villa Borg in Germany, where Roman glass is being reconstructed in replica workshops by master glassblowers from around the world. (2) Close to the Austrian border in northern Italy, the show's hostess, Francesca Mazzalei, and Dr. Franco Marzatico explore the prehistory and history of the Alpine region of Trentino. This is the second of two episodes, featuring ancient copper mining in the Bronze Age and silver mining in the Medieval Period. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org/strata.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Cascade Chorus Christmas Show 2018 The Cascade Chorus, the Eugene Chapter of the Barbershop Harmony Society, invites everyone to join us for our 30th Annual Community Christmas Celebration. Master of Ceremonies - Doug Wisely. Featuring: Oregon Young Men's Ensemble, Chris Dobson, Director http://www.oregonyoungmensensemble.com/, Greater Eugene's Holiday Harmony Chorus - Lauren Kahn, Director https://thegreatereugenechorus.org/node/414, Social Insecurity https://cascadechorus.org/social-insecurity, Cascade Community Christmas Chorus. At the Eugene Church of Christ. Produced by Leo Rivers. (120 min). https://cascadechorus.org/

8:00 PM

Gospel Music: Community Beyond Differences "Part 1 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

8:30 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

9:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Poetry Platform A Night of Poetry at the CUSH! August 6th, 2019 Part #3. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Simone White" Singer-songwriter Simone White in KWVA studios with a live interview and some tunes. She has had international acclaim and is from Eugene Oregon. Originally aired on KWVA-FM 5/8/ 2016 Produced by Marc Time. (29 min.) http://sundaymorninghangover.blogspot.com/2016/05/music-for-marathons-hangover.html

11:30 PM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".



SATURDAY 1/11


12:00 AM

Poetry Platform A Night of Poetry at the CUSH! August 6th, 2019 Part #3. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".

1:30 AM

Marc Time: Sunday Morning Hangover Radio Show "Simone White" Singer-songwriter Simone White in KWVA studios with a live interview and some tunes. She has had international acclaim and is from Eugene Oregon. Originally aired on KWVA-FM 5/8/ 2016 Produced by Marc Time. (29 min.) http://sundaymorninghangover.blogspot.com/2016/05/music-for-marathons-hangover.html

2:00 AM

Movies From the Madhouse Welcome back to the madhouse, creeps and cretins! Join Mistress Dandeli and Master Seth as we try to solve the mystery of 1959's "The Bat" starring Vincent Price! Produced by Madhouse Productions (119 min). And be sure to check us out at https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w for more madness!

4:00 AM

Poetry Platform A Night of Poetry at the CUSH! August 6th, 2019 Part #3. Produced by Leo Rivers. (30 min). http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Simone White" Singer-songwriter Simone White in KWVA studios with a live interview and some tunes. She has had international acclaim and is from Eugene Oregon. Originally aired on KWVA-FM 5/8/ 2016 Produced by Marc Time. (29 min.) http://sundaymorninghangover.blogspot.com/2016/05/music-for-marathons-hangover.html

5:30 AM

Grounds for Separation Part 1 and 2 This program includes a show and its sequel. In the first show, some Eugene residents become upset when they find out that their new housemate doesn't like coffee. In the holiday-themed sequel, these residents become desperate for money, so they accept undesirable jobs. Produced by Mike Schwab. (29 min.) You can find these shows, along with other shows produced by Mike Schwab, on YouTube. Search "Mike T Schwab".

6:00 AM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

6:30 AM

Nourish: Food for Life "Strawberry Rhubarb Oat Bar." Today's program features Strawberry Rhubarb Oat Bar. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

7:00 AM

Cottage Grove TV 7:00 Drain Yard Sale 2018 (:54); 7:01 Creation Scapes #10 (28:07) Comfort (Music and Nature); 7:29 Fall Music and Scenery #3 (:32) HVCJC; 7:30 Country Gospel Time #1012 (29:38) First Flight Out; 8:00 Walk with Me in Rothenburg Germany 2011 (14:46) Burgess; 8:15 Extricating Man from Auto by CG Fire Dept. (12:38); 8:27 Billy Pollard Plays "Have Thine Own Way Lord" (2:25); 8:30 Rickreall Quilt Show (28:20) Ron Herbert. Produced by Dan Holt (120 Min.) On YouTube at https://www.youtube.com/user/danholtvideo

9:00 AM

Gardening & Beyond Host Leigh Rieder talks with local Master Gardeners. Produced by Joe Tyndall. (59 min.)

10:00 AM

UO Today Guest: John Arroyo, assistant professor in the School of Planning, Public Policy, and Management at the University of Oregon, joined the faculty in fall 2019. He describes his interdisciplinary approach to urban design and planning. Arroyo discusses his interest in how Mexican immigrants create community in suburban areas to help allay their fear of harassment. His current book project is Shadow Suburbanism: Mexican Everyday Life and Fear in Greater Atlanta. Produced by Peg Gearhart. (30 min.) Watch episodes online at http://media.uoregon.edu/channel/archives/category/uo-today

10:30 AM

Practical Yoga For Everyday People Guest: Susan Jerde with Host Verna Reidy. Today's discussion: Saving Madison Meadow, SEVA - Selfless Service. Produced by Verna Reidy. (30 min.)

11:00 AM

Nourish: Food for Life "Summer Super Salad with Blueberry Vinaigrette, and Breakfast Blueberry Oat Bar”. Creative Chef Shanna Hutton is inspired to enhance community wellness through whole foods cookery. She explains the health benefits of using natural fats and sugars, and fresh herbs. While presenting her crafted recipes, Shanna names the medicinal properties of each specific ingredient. Please join us for our next cooking demonstration at Natural Grocers. Monthly classes are listed at oregoncancerfoundation.com, and more recipes at nourishfoodforlife.com. Produced by John Duran. (28 min.)

11:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show" Produced by David Igl. (30 min.)

12:00 PM

The Impact of Homelessness: Impacts To Our Community Homelessness is a symptom of a chronic condition that affects all aspects of our community -- economic, social, and political. Like band-aids placed over infected wounds, temporary shelters, food kitchens, and jails temporarily cover unseemly blemishes, but they ultimately fail to address the underlying causes. To diagnose properly and begin to heal the septicity of homelessness as a physical, emotional, and spiritual malady, our community must examine the issue through economic, social, and political lenses. For every person who is unhoused, what are the costs to our community, whether in taxpayer dollars or the lost opportunity of recruiting businesses downtown? How do disagreements about the root causes of homelessness impede policy design, as public servants and elected officials debate whether an overpriced housing market or challenging personal circumstances contribute more significantly to the crisis? What kind of return on community investment do we lose with every youth who experiences chronic homelessness? Bob Cerince will provide a brief review of Lane County's recently convened Community Impact Kickoff, where elected officials, social service providers, city and county staff, and homeless advocates gathered to discuss next steps in implementing recommendations from the TAC Report. Wakan Alferes, Marc Douthit and Chris Skinner will participate in a panel discussion about some dimensions of this problem: 1. Historic community costs associated with homelessness -- e.g. health services, sanitation, criminal justice, welfare payments, and repairing infrastructure deterioration 2. Regulating costs while implementing best practices for a Housing First approach 3.

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ's Way. Produced by Ray Gruener. (30 min)

1:30 PM

That Veterans Show Interviews with vets and veterans assistance groups. Produced by Judi Greig. (30 min.)

2:00 PM

Gospel Music: Community Beyond Differences "Part 1 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

2:30 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

3:00 PM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

3:30 PM

The Blue Angels Airshow at Eugene - You are there as the US Navy's Blue Angels aerial acrobatic team roars overhead in amazing feats of flying. This video also features a MIG, P-38, C-130 with rocket-assisted takeoff, biplanes, parachutists, and lots more! Produced by Tom Cleveland & Dave Cole. (58 min.)

4:30 PM

Pro*Star Acting for the Camera "Improv" In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters. Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (30 min.) http://www.infocusacting.com

5:00 PM

Hiking With Barbara "Amsterdam Bike Ride, Part 1". Netherlands Bike and Barge Trip, a tour on boat, bike and for not in the Netherlands May 2019. A video chronicle of Travels on Trails in the Pacific Northwest. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest. Produced by Marc Time. (29 min.)

5:30 PM

Whattup Mt. Pisgah Wildflower Festival - Fun stories and interviews by the Eugene News Network. With Nancy Stockwell and Maya Osterson. Produced by Mike Schwab. (29 min.)

6:00 PM

Gospel Music: Community Beyond Differences "Part 1 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

6:30 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

7:00 PM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

7:30 PM

Songspinners "A Musical Potpourri". Wonderful local ladies chorus annual concert held at the United Lutheran Church in Eugene. Songs include the "Theme From Indiana Jones", "Lydia The Tattooed Lady", "Penny Lane" and "This Train Is Bound For Glory". Songspinners is a community service organization that enjoys singing for varied groups and events in the area for more than 70 years. Video by Leo Rivers. Produced by Hilary Andrea and Bill Loud. (58 min.) brenanden40@gmail.com

8:30 PM

Gospel Music: Community Beyond Differences "Part 1 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

9:00 PM

Gospel Music: Community Beyond Differences "Part 2 of 6" Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

9:30 PM

Gospel Music: Community Beyond Differences "Part 3 of 6" "Kenny Reed Memorial Service. Recorded live at the Jazz Station." Six part series of the historical, cultural, and spiritual place gospel music has in African American communities. Beginning with songs and history that predate what is now called gospel music, this series starts with the arrival of enslaved Africans in the hull of slave ships. Each set of programs follow enslaved Africans and their offspring as they continue to fight for equality. There are three main themes: Free Yourself. Free Your Brothers & Sisters. Free Humanity. This series is relevant to anyone, African American or not, religious or not, who is looking for inspiration, information, and entertainment in one show. This is also where you will find is a wonderful program to watch with your entire family. Produced by Elandus Lake, Lake Enterprise (29 min.)

10:00 PM

Movies From the Madhouse Welcome back to the madhouse, creeps and cretins! Join Mistress Dandeli and Master Seth as we try to solve the mystery of 1959's "The Bat" starring Vincent Price! Produced by Madhouse Productions (119 min). And be sure to check us out at https://www.youtube.com/channel/UCiw0j0cUMToWFUfIpi-5p7w for more madness!



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2020 Community Television of Lane County. All Rights Reserved.